# SDR VNAA20251016017

- Difficulty date: August 11, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703100211
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO CARD TRFKE00EZBN9': 670-53-00-045-SEC 3 B1-8000FH PERM REPAIR - FUSELAGE SKIN LIGHTNING STRIKE DAMAGE REPAIR AROUND FASTENER  COUNTERSINK WITHIN 8000FH, ACCOMPLISH PERMANENT REPAIR OF TEMP REPAIR PER 670-53-00-045 SECTION 3 PARAGRAPH B2. SEE ATTACHMENTS FOR DETAILS.  FASTENERS DAMAGE BY LIGTNING STRIKE ON FS 354 AND STGR 5R (1EA), ON FS 375 AND STGR 5R (1EA), FS 386, STGR 5R (1EA) AND ON FS 394 (1EA),FS 413 AND STGR 4R (1EA), FS 450 AND STGR 3R (1EA), ON FS 459 AND STGR 3R (1EA), ON FS 469 BTW STGR 2R AND 3R (1EA), FS 501 BTW STGR 3R AND 4R (1EA), FS 517 AND STGR 3 (1EA), FS 549 BTW STGR 2R AND 3R (1EA), FS 569 AND STGR 2R (1EA), FS 601 AND STGR 2R (1EA), FS 612 AND STGR 2R (1EA), FS 649 AND STGR 1R (1EA), ON FS 1000 AND STGR 2R (1EA), FS 1015 AND STGR 2R (2EA), FS 1031 AND STGR 2R (1EA), FS 1051 AND STGR 2R (1EA), STGR 2R 10" AFT FS 1051 (1EA),ON FS 823 STGR 2R (1EA), FS 847.00+32.00 STGR 2R (1EA), FS 849.00 STGR 3 (1EA), ON FS 942.00 BTW STGR 2R AND 3R (1EA),ON 4" FWD OF FS 333.00 ON STGR 5R (1EA) AND ON FS 333.00 2" ABOVE STGR 5R(1EA) WERE REPAIRED PER CRJ-900 SRM 51-42-06-001-001-A01 AND REO 670-53-00-045 REV K SECTION 3, B2, WAS EVALUATED, LIGHTNING STRIKE BTW FS 421.00 AND FS 437.00 BTW STGR 3R AND 4R,(57), OUT OF LIMITS PER REO 670-53-00-045REV. K SECTION 3, B2. AND REPAIRED PER REO 690-53-21-2015 REV. - -
